# SDR ASAA0380104

- Difficulty date: January 24, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - PREFLIGHT CHECK, EMERGENCY TRACK LIGHTING IN FIRST CLASS WAS FOUND INOPERATIVE.  REPAIRED BROKEN WIRE.  LIGHTS THEN OPERATED PROPERLY.  (M)
